# SDR CALA2025011700134

- Difficulty date: January 12, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 51,959 hours, 18,443 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB RIB NO.1,FWD I/B UPPER RIB CHORD CRACKED (DOT 012)REF AAR N/R 9914202 REMOVED, REPAIRED AND REINSTALLED RT HORIZONTAL STAB RIB #1 PPER REF SRM 51-40-02-0G-0, SRM 55-10-09-2R-5 REPAIR 5 AND ESR-WI NRO.29 -11324 AND EC/RA 5510-03257.
